Skip to content
My WebMD Sign In, Sign Up
TESTOSTERONE drugs are a bad idea?
avatar
KenZolr posted:
I had low energy and am 64 years old. No sexual dysfunction, but tested with low T. Initial results with increased energy and somewhat harder erections. However, after 6 months on a 1% gel the side effects became the norm and any benefits became null. Decrease of sexual function, Retrograde ejaculation, Headaches, Rage issues (common), Odd bruise that left scar, shrinking of breathing passages, and more. Upon stopping the T, it took awhile to become normal again, All the bad symptoms have gone away (but I now have urinary leakage), and sexual function is 95%. Avoid steroids, it's all a profit game for big pharma.
Reply


Helpful Tips

after 50
GIVE your other half $100 AND ASK FOR A PAIR Of SOX go and sit on the Lani and with a beer in hand or scotch in hand enjoy the hour (or ... More
Was this Helpful?
0 of 3 found this helpful

Helpful Resources

Be the first to post a Resource!

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.